International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1987 / Article

Open Access

Volume 10 |Article ID 478904 | https://doi.org/10.1155/S0161171287000358

R. Rao Chivukula, I. Ramabhadra Sarma, "Means with values in a Banach lattice", International Journal of Mathematics and Mathematical Sciences, vol. 10, Article ID 478904, 8 pages, 1987. https://doi.org/10.1155/S0161171287000358

Means with values in a Banach lattice

Received10 Aug 1984
Revised04 Sep 1986

Abstract

Means, generalized means and invariant means (on a semigroup) with values in a Banach lattice are defined and studied.

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views64
Downloads285
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.